# SDR UALA2008111306144

- Difficulty date: October 16, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 29,449 hours, 6,530 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 7858972
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT L FWD LOSS OF LEFT FORWARD WINDOW HEAT ADVISORY.  REPLACED LT WINDOW HEAT CONTROLLER.  TEST OK, MSG CLEARED.
